# SDR SWAA111163

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 14,351 hours, 8,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, RT EMERGENCY EXIT BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
